JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE RANDOM n×n ASSIGNMENT PROBLEM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE RANDOM n×n ASSIGNMENT PROBLEM
Lee, Sung-Chul; Zhonggen, Su;
  PDF(new window)
 Abstract
Consider the random n m assignment problem with m Let be iid uniform random variables on [0, 1] and exponential random variables with mean 1, respectively, and let and denote the optimal assignment costs corresponding to and . In this paper we first give a comparison result about the discrepancy E -E . Using this comparison result with a known lower bound for Var( ) we obtains a lower bound for Var( ). Finally, we study the way that E and E vary as m does. It turns out that only when m - n is large enough, the cost decreases significantly.tly.
 Keywords
nm assignment problem;bipartite matching;optimal assignment;
 Language
English
 Cited by
 References
1.
Probab. Theory Relat. Fields, 1992. vol.93. pp.507-534 crossref(new window)

2.
Random Struct. Alg., to appear, 2001.

3.
Preprint, 1999.

4.
Random Struct. Alg, 1999. vol.15. pp.113-144 crossref(new window)

5.
Proceedings of SODA, 2001. pp.652-660

6.
Comm. Korean Math. Soc., to appear, 2001. crossref(new window)

7.
Publ. Math. IHES, 1995. vol.81. pp.73-205

8.
Preprint, 2001.